# SDR ALG2006F00008

- Difficulty date: January 23, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N31211
- Make and model: Skrsky S76A
- Aircraft serial: 760225
- Engine: Allsn 250C30S
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081002
- Part serial: 2662
- Condition: Failed
- Location: Nr 1 Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DC ESSENTIAL BUSS CAUTION LIGHT ILLUMINATED IN FLIGHT.  COMPLIED WITH EMERGENCY PROCEDURE AND PROCEEDED AND TERMINATED FLIGHT.  FOUND NR 1 GENERATOR HAD FAILED.  REPLACED NR 1 GENERATOR WITH SERVICEABLE UNIT.  AIRCRAFT GROUND RUN AND FUNCTIONAL CHECKED GOOD IAW MM.  (K)
